For optimal stabilization of an autonomous linear system of differential equations with aftereffect and impulse controls, the formulation of the problem in the functional state space is used. For a system with aftereffect, approximating systems of ordinary differential equations proposed by S.N. Shimanov and J. Hale are used. A method for constructing approximations for optimal stabilizing control of an autonomous linear system with aftereffect and impulse controls is proposed. Matrix Riccati equations are used to find approximating controls. © 2023, Krasovskii Institute of Mathematics and Mechanics. All rights reserved.
Original languageEnglish
Pages (from-to)77-85
Number of pages9
JournalUral Mathematical Journal
Issue number2
Publication statusPublished - 2023

    Level of Research Output

  • VAK List
  • Russian Science Citation Index

    ASJC Scopus subject areas

  • General Mathematics

ID: 50639874